MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device will be investigated by heeartsine.Within 30 days of its conclusion, heartsine will submit a follow up report detailing the findings of the investigation.
 
Event or Problem Description
Inability to switch on the device could lead to adverse consequences for a patient.No patient involved in this event.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device confirmed the reported fault, as on receipt the device could not be powered off via the on/off button.Investigation of the device confirmed the fault was attributed to corrosion on the membrane tail.Corrosion was observed on track 13 (on_button), which led to a high resistance on this line, causing the device to be unable to power off.Corrosion on the membrane tail was suspected to be due to storage outside of indicated conditions.Inability of the device to turn off will not affect its ability to perform shock therapy, and a test shock was successfully performed during testing of the device.
 
Event or Problem Description

Brand Name
PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key12106030
Report Number3004123209-2021-00176
Device Sequence Number11712992
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-BAS-UK-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1